An Investigation of the Infrared Behaviour of the Gluon Propagator in the Axial Gauge

Paul Haase Sørensen

    Research output: Contribution to journalJournal articleResearchpeer-review


    In the axial gauge an integral equation for the gluon propagator of a pure Yang-Mills theory is derived based on the Dyson-Schwinger equation and the Slavnov-Taylor identities. Dimensional regularization is used. The solution of this equation is investigated in the case where the variable (nk)^2/(n^2k^2) is different from zero and it is seen that the nice properties of the confining solution D(k) = 1/k^4 are lost in this case.
    Original languageEnglish
    JournalPhysica Scripta
    Issue number2
    Pages (from-to)201-204
    Publication statusPublished - 1983

    Cite this